Stability Criteria for Interval Matrices via Regularity Conditions

Takehiro MORI  Hideki KOKAME  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E78-A   No.5   pp.553-555
Publication Date: 1995/05/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section of Letters Selected from the 1994 IEICE Fall Conference)
Category: 
Keyword: 
interval matrices,  Hurwitz stability,  Schur stability,  regularity,  ,  

Full Text: PDF>>
Buy this Article




Summary: 
This letter addresses stability problems of interval matrices stemming from robustness issues in control theory. A quick overview is first made pertaining to methods to obtain stability conditions of interval matrices, putting particular emphasis upon one of them, regularity condition approach. Then, making use of this approach, several new stability criteria, for both Hurwitz and Schur stability, are derived.